advertisement
Question
Posted by: W | 2012-08-13

Champix

Hi, I''m on champix to kick the smoking habbit, but it causes extreme nausia for about an hour after I take it... Is there something I can do to ease this? I want to continue taking the pills but this side effect is not making it easy.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Consult your pharmacist for a product like Clopamon to alleviate your nausea. You can take this a half an hour before you take the Champix.

Regards






Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement